# SDR MWEA011047

- Difficulty date: July 16, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 27779305
- Condition: Corroded
- Location: Station 427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY HAS CORROSION ON FRAME 427 AFT SIDE AND BOTTOM, FROM  LONGERON 28 LEFT TO 28 RIGHT.  --  REMOVED CORROSION, FLOOR SUPPORTS, DAMAGED SECTION OF FRAME, LOCATED NEW FRAME, INSTALLED FRAME SECTION AND DOUBLERS.
